I was diagnosed with H.Pylori disease . My doctor started me on Omeprazole before I was diagnosed. I feel dizzy , nauseous, stomach pains, fatigue and no strength. My question... Is there anyone out there that has suffered serious side affects taking those medications stated above? I'm really nervous and want to go back to work. Has anyone worked while taking theses medications?
Questions about taking omeprazole,amoxicillin,and clarithromycin and side affects?
- 22 Jun 2014 by techtiff87
- 17 October 2016
- indigestion, helicobacter pylori infection, stomach ulcer, pain, vertigo, amoxicillin, clarithromycin, omeprazole, gastric ulcer, fatigue, doctor, stomach pain, disease, stomach, diagnosis
Added 22 Jun 2014:
I have not started the medication yet this it's what I'm feeling right now. I'm also having the chills.
I know this post is late, but I am suffering from what you have.
I've stopped all medication since last week after 5 days of nausea, loss of appetite, weakness, dizziness (every side effect you can think of)
I am now finding a more natural way of curing myself.
Just wanted to ask if you're feeling any better?
Any advice you can give me to speed up my recovery?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Dec 2009 • 1 answer
Updated 21 Nov 2018 • 60 answers
Updated 23 Jun 2014 • 1 answer
Updated 15 Dec 2015 • 1 answer
Updated 4 Feb 2016 • 1 answer